Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 178, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jul 14, 2015, 3:55 PM CDT for 4 counties in Tennessee. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2015, 3:55 PM CDT (20:55 UTC)
- Expired
- Jul 14, 2015, 4:45 PM CDT
- In force
- 50 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crockett County, TN, Gibson County, TN, Haywood County, TN, Lauderdale County, TN
The radar
The Memphis radar (KNQA), 79 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 4:00 PM CDT | TSTM WND DMG | 3 N Holly Grove, TN | SEVERAL TREES DOWN IN HAYWOOD COUNTY. |
| Jul 14, 4:20 PM CDT | TSTM WND GST 57 | 4 N Alamo, TN | IN ADDITION SMALL TREES AND TREE LIMBS DOWN ACROSS THE COUNTY A FEW BLOCKING ROADS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 12:13 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 8.9 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1111 J/kg
- Mixed-layer CIN
- -235 J/kg
- Mixed-layer LCL
- 1433 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
930
WUUS54 KMEG 142055
SVRMEG
TNC033-053-075-097-142145-
/O.NEW.KMEG.SV.W.0178.150714T2055Z-150714T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
355 PM CDT TUE JUL 14 2015
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CROCKETT COUNTY IN WEST TENNESSEE...
NORTHEASTERN LAUDERDALE COUNTY IN WEST TENNESSEE...
NORTHEASTERN HAYWOOD COUNTY IN WEST TENNESSEE...
SOUTHWESTERN GIBSON COUNTY IN WEST TENNESSEE...
* UNTIL 445 PM CDT
* AT 355 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CHESTNUT
BLUFF...OR 10 MILES SOUTH OF DYERSBURG...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ALAMO...BELLS...HALLS...CHESTNUT BLUFF...MAURY CITY...FRIENDSHIP...
GATES...GADSDEN...BRIMS CORNER...JONES...OWL CITY...DOG HILL...
COXVILLE...QUINCY...MAURY JUNCTION...CROCKETT MILLS...FRUITVALE...
JOHNSONS GROVE AND FROG JUMP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3590 8935 3588 8934 3589 8928 3591 8927
3586 8894 3568 8905 3568 8906 3569 8907
3565 8907 3563 8908 3586 8943 3593 8939
TIME...MOT...LOC 2055Z 287DEG 17KT 3588 8936
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
607
WWUS54 KMEG 142128
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
428 PM CDT TUE JUL 14 2015
TNC053-097-142137-
/O.CAN.KMEG.SV.W.0178.000000T0000Z-150714T2145Z/
LAUDERDALE TN-GIBSON TN-
428 PM CDT TUE JUL 14 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LAUDERDALE AND
SOUTHWESTERN GIBSON COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
WESTERN TENNESSEE.
LAT...LON 3585 8906 3585 8902 3584 8902 3582 8896
3568 8905 3568 8906 3569 8907 3565 8907
3563 8908 3572 8921 3577 8922 3584 8917
3586 8909
TIME...MOT...LOC 2127Z 302DEG 39KT 3576 8912
$$
TNC033-075-142145-
/O.CON.KMEG.SV.W.0178.000000T0000Z-150714T2145Z/
CROCKETT TN-HAYWOOD TN-
428 PM CDT TUE JUL 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN CROCKETT AND NORTHEASTERN HAYWOOD COUNTIES...
AT 427 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ALAMO...OR 12
MILES WEST OF HUMBOLDT...MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ALAMO...BELLS...GADSDEN...BRIMS CORNER...OWL CITY...COXVILLE...
FRUITVALE...QUINCY...JOHNSONS GROVE AND JONES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3585 8906 3585 8902 3584 8902 3582 8896
3568 8905 3568 8906 3569 8907 3565 8907
3563 8908 3572 8921 3577 8922 3584 8917
3586 8909
TIME...MOT...LOC 2127Z 302DEG 39KT 3576 8912
HAIL...<.75IN
WIND...60MPH
$$109
WWUS54 KMEG 142145
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
445 PM CDT TUE JUL 14 2015
TNC033-075-142155-
/O.EXP.KMEG.SV.W.0178.000000T0000Z-150714T2145Z/
CROCKETT TN-HAYWOOD TN-
445 PM CDT TUE JUL 14 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CROCKETT AND
NORTHEASTERN HAYWOOD COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN ALLOWED TO
EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
WESTERN TENNESSEE.
LAT...LON 3585 8906 3585 8902 3584 8902 3582 8896
3568 8905 3568 8906 3569 8907 3565 8907
3563 8908 3572 8921 3577 8922 3584 8917
3586 8909
TIME...MOT...LOC 2144Z 287DEG 17KT 3576 8912
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:44 PM CDT, 11 minutes earlier.
Area forecast discussion, Jul 14, 3:44 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
344 PM CDT TUE JUL 14 2015
.DISCUSSION...
CURRENTLY... ANOTHER WARM HUMID DAY THROUGHOUT THE MIDSOUTH. HEAT
ADVISORY CRITERIA HAS BEEN MET AT ALL 4 CLIMATE SITES AS
TEMPERATURES CLIMB INTO THE MID TO UPPER 90S. MOISTURE CONTINUES
TO POOL INTO THE MIDSOUTH AHEAD OF A CLUSTER OF THUNDERSTORMS THAT
HAVE ENTERED THE NORTHWESTERN CORNER OF OUR CWA AND WILL CONTINUE
TO MOVE SOUTHEAST TOWARDS THE MISSISSIPPI RIVER. WE ARE ALSO
MONITORING THE NORTHEASTERN PORTIONS OF THE CWA FOR CONVECTION
THAT IS THE RESULT OF WAA ALONG AN OUTFLOW BOUNDARY PRODUCED BY A
DECAYING MCS FURTHER EAST. THE HRRR FORMS A LINE OF THESE TWO
DISTURBANCES AND CARRIES THEM SOUTHWARD INTO NORTH MISSISSIPPI
BEFORE THEY BEGIN TO DIE AS WE LOSE DAYTIME HEATING. AN EXTREMELY
UNSTABLE PRE STORM AIRMASS AIR MASS EXISTS AHEAD OF THESE STORMS
THROUGHOUT THE MIDSOUTH WITH SBCAPE VALUES RANGING FROM 4500-6500
J/KG. SEVERE WIND GUSTS WILL BE THE MAIN THREAT WITH ANY STORMS
TODAY. THE WALNUT RIDGE AWOS STATION HAS ALREADY REPORTED A WIND
GUST OF 66 MPH AT 1935Z. SEVERE HAIL WILL BE A SECONDARY THREAT.
TEMPERATURES TOMORROW WILL BE 1-2 DEGREES COOLER THAN TODAY AS
CLOUD COVER ASSOCIATED WITH A WEAK COLD FRONT PROHIBIT THE TYPE OF
TEMPS THAT WE SAW TODAY. THE HEAT ADVISORY WILL BE RE-EVALUATED
DURING THE MIDNIGHT SHIFT.
TEMPERATURES INCREASE TO THE 90S ON THURSDAY THROUGH THE WEEKEND
AS THE UPPER LEVEL RIDGE SHIFTS EAST AND BECOMES CENTERED OVER
THE LOWER MISSISSIPPI RIVER VALLEY. HEAT INDICES WILL ONCE AGAIN
BECOME OPPRESSIVE FROM THURSDAY THROUGH EARLY NEXT WEEK. TEMPS AT
THE 850 MB LEVEL WILL REMAIN 22-23C. THAT CORRELATES TO
TEMPERATURES IN THE UPPER 90S AT THE SURFACE. DEWPOINTS WILL BE IN
THE LOWER TO MID 70S EACH DAY. CONFIDENT IN THE NEED FOR HEAT
ADVISORIES FOR AT LEAST A FEW IF NOT EVERY DAY THROUGHOUT THE
PERIOD.
LONG TERM MODELS AGREE ON THE UPPER RIDGE BREAKING DOWN AND
RETROGRADING WEST BY NEXT WEDNESDAY. THIS SHOULD RESULT IN COOLER
TEMPS BY MID WEEK.
JPM3
&&
.AVIATION...
VCTS POSSIBLE AT MEM/MKL/JBR MAINLY AFTER 14/20Z WITH THE BEST
COVERAGE ANTICIPATED AT JBR THIS AFTERNOON. HAVE KEPT ANY MENTION
OF SHRA/VCTS OUT AFTER 15/01Z DUE TO LOW CONFIDENCE IN COVERAGE.
VFR CONDITIONS WILL PERSIST EXCEPT WITHIN THUNDERSTORMS. SOUTHWEST
WINDS BETWEEN 8-12 KTS WILL DIMINISH TO 4-6 KTS TONIGHT
CJC
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...HEAT ADVISORY UNTIL 7 PM CDT WEDNESDAY FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...HEAT ADVISORY UNTIL 7 PM CDT WEDNESDAY FOR DUNKLIN-PEMISCOT.
MS...HEAT ADVISORY UNTIL 7 PM CDT WEDNESDAY FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...HEAT ADVISORY UNTIL 7 PM CDT WEDNESDAY FOR BENTON TN-CARROLL-
CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Jul 14, 1:00 PM CDT, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE MEMPHIS TN 100 PM CDT TUE JUL 14 2015 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-151930- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 100 PM CDT TUE JUL 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO EARLY THIS EVENING MAINLY ALONG AND NORTH OF A LINE FROM HARRISBURG ARKANSAS TO TUPELO MISSISSIPPI. DAMAGING WINDS WILL BE THE PRIMARY SEVERE THUNDERSTORM THREAT ALONG WITH A SECONDARY THREAT OF HAIL UP TO AROUND ONE INCH. HOT AND HUMID WEATHER WILL CONTINUE...MOST NOTABLY IN THE LATE AFTERNOON AND EVENING...THEREFORE A HEAT ADVISORY REMAINS IN EFFECT THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A HEAT ADVISORY WILL REMAIN IN EFFECT UNTIL 7 PM WEDNESDAY FOR HEAT INDICES IN EXCESS OF 105 DEGREES. STRONG THUNDERSTORMS ARE FORECAST FOR PORTIONS OF THE MID-SOUTH WEDNESDAY...HOWEVER THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER DUE TO THESE STORMS REMAINS LOW. HEAT AND HUMIDITY LEVELS MAY AGAIN RISE TO HEAT ADVISORY LEVELS FOR THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO EARLY THIS EVENING IN SUPPORT OF SEVERE WEATHER OPERATIONS.
In the hours before
Local storm report, Jul 14, 3:18 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
318 PM CDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM TSTM WND DMG BROOKLAND 35.90N 90.58W
07/14/2015 CRAIGHEAD AR PUBLIC
SIGNIFICANT WIND DAMAGE IN BROOKLAND. NUMEROUS TREES DOWN
AND A SHED DESTROYED.
&&
ZDMLocal storm report, Jul 14, 3:26 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
326 PM CDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 PM TSTM WND DMG HUNTINGDON 36.01N 88.41W
07/14/2015 CARROLL TN EMERGENCY MNGR
THREE TREES AND TWO POWERLINES DOWN AMONG SEVERAL
STREETS.
&&
ZDMLocal storm report, Jul 14, 3:33 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
333 PM CDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 PM TSTM WND DMG JONESBORO 35.82N 90.69W
07/14/2015 CRAIGHEAD AR 911 CALL CENTER
POWER LINES DOWN ACROSS HWY 63 WEST OF JONESBORO.
&&
ZDMLocal storm report, Jul 14, 3:34 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
334 PM CDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG BIGGERS 36.33N 90.81W
07/14/2015 RANDOLPH AR TRAINED SPOTTER
TREE ON A HOUSE.
&&
ZDMLocal storm report, Jul 14, 3:35 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
335 PM CDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM TSTM WND DMG CARDWELL 36.05N 90.29W
07/14/2015 DUNKLIN MO LAW ENFORCEMENT
TREES DOWN IN CARDWELL.
&&
ZDMLocal storm report, Jul 14, 3:38 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
338 PM CDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM TSTM WND GST WILSON 35.57N 90.04W
07/14/2015 E70 MPH MISSISSIPPI AR TRAINED SPOTTER
SPOTTER ESTIMATES WIND BETWEEN 60 AND 70 MPH IN WILSON.
&&
ZDMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 3:16 PM CDT | Special Weather Statement | MEG | Shelby, Tipton | 44 min |
| Jul 14, 3:21 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Shelby, Tipton | 39 min |
| Jul 14, 3:35 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Decatur, Henderson | 40 min |
| Jul 14, 3:52 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Haywood, Lauderdale, Shelby, Tipton | 38 min |
| Jul 14, 4:08 PM CDT | Areal Flood Advisory | MEG | Benton, Carroll, Decatur, Henderson | 52 min |
| Jul 14, 4:08 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 37 min |
| Jul 14, 4:29 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 31 min |
| Jul 14, 4:36 PM CDT | Special Weather Statement | MEG | Chester, Hardeman, McNairy, Madison | 39 min |
| Jul 14, 4:41 PM CDT | Areal Flood Advisory | MEG | Carroll, Gibson, Henderson, Madison | 64 min |
| Jul 14, 4:48 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, McNairy, Madison | 42 min |
| Jul 14, 5:01 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 44 min |
| Jul 14, 5:07 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardeman, Hardin, Henderson, McNairy and 1 more | 38 min |
| Jul 14, 5:11 PM CDT | Flash Flood Warning | MEG | Benton, Carroll, Chester, Decatur, Gibson, Hardin and 2 more | 3 hr |
| Jul 14, 5:19 PM CDT | Flash Flood Watch | MEG | Chester, Decatur, Hardeman, Hardin, Henderson, McNairy and 1 more | 2 hr |
| Jul 14, 5:21 PM CDT | Flash Flood Warning | MEG | Chester, Hardin, McNairy | 3 hr |
| Jul 14, 5:36 PM CDT | Severe Thunderstorm Warning | MEG | Hardin, McNairy | 39 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.